# SDR DALAFAR145SDR104

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Make and model: Airbus A318-111
- Aircraft serial: N810FR
- Engine: Ge CFM565A
- Engine time: 11,883 hours, 6,334 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: J628P04
- Condition: Missing
- Location: Hpc
- Component: Shaft
- Component part number: 1386M56P03
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE ROTOR STACK, SHOP NOTICED 48 NUTS OUT OF 60 MISSING FROM THE STACK WHICH HOLDS THE LLPS TOGETHER.  THE LLPS AND HARDWARE INVOLVED ARE AS FOLLOWS: 1-2 SPOOL PN 1558M31G07, SN GWNOEW92, STAGE 3 HPC DISK PN 2116M23P01, SN XALG9478, 4-9 SPOOL PN 2048M20G03, SN GWNOEW40, HPC FRONT SHAFT PN 1386M56P03, SN GWNOEW5M 60EA SLABBED HEAD BOLTS PN 9115M80P06, 12EA NUTS, PN J628P04.
